Wellness - your monthly newsletter
Deciphering Allergy Symptoms

Deciphering Allergy Symptoms 

Runny nose and teary eyes are just a few of the symptoms allergy sufferers might experience. Do you know what seasonal allergies you suffer from or how high your allergy risk is?

Horizontal Break
Know Your Food Allergies

Know Your Food Allergies 

We've all heard of peanut allergies, but did you know that people can be allergic to a wide variety of fruits, vegetables, animal products and processed foods? Take the time to learn whether you might suffer from food allergies and which tests can help diagnose them.

Horizontal Break
Q&A: The Top 5 Allergy Questions

Q&A: The Top 5 Allergy Questions 

Wondering why allergies cause your eyes to water? Or why people develop new allergies? Check out our experts' answers to the top 5 most important allergy questions on the Stay Well Blog.

Horizontal Break
Tips to Avoid Allergic Reactions

Tips to Avoid Allergic Reactions 

Allergic reactions are scary business! Symptoms include rashes, hives, and wheezing. Learn how and why reactions occur, and how to prevent them to live a happy & healthy life.

Horizontal Break
Recipes Corner
Pharmacist FAQ

 Spring is almost here! Celebrate by using these delicious recipes!

Chicken Breast with Avocado Risotto Spinach-Stuffed Mushroom

Q: What is the difference between a drug allergy and drug intolerance?

A: A drug allergy is a rare condition in which the body's immune system responds to a drug and causes adverse health effects. Mild drug allergies cause a rash or cough, while more severe reactions may cause trouble breathing, low blood pressure, or a change in heartbeat. Severe allergic reactions can be life-threatening.

Continue reading »

Q: I recently started a new medication and have had a stomach ache ever since. Am I allergic to the drug?

A: A clear drug allergy often involves difficulty breathing or a large, encompassing rash (such as hives) - not a minor side effect like a stomach ache. Stomach pain is often a side effect of a medication and should not be confused with a true drug allergy. With that being said, it is important to keep in mind that a stomach ache is not always a normal side effect and may be a sign of something more severe such as a drug allergy.

Continue reading »

Walgreens News and Services
Pharmacy Chat*

Pharmacy Chat*

Balance® Rewards members can chat online anytime with our pharmacy pros.

Learn more »

Ask a Pharmacy Expert

Ask a Pharmacy Expert

View our experts' answers to popular health questions or ask your own!

Get expert answers »

Set up Auto Refill

Set up Auto Refill

Put your prescriptions on Auto Refill and never run out of medication.

Set up now »

Family Prescriptions

Family Prescriptions

Manage your family's prescriptions from one account.

Learn more »

*You must be a Balance Rewards member to participate in Walgreens Pharmacy Chat. Join here. View terms and conditions.